Bulletin (New Series) of the American Mathematical Society

Isospectral Riemannian metrics and potentials

Dennis M. Deturck and Carolyn S. Gordon

Full-text: Open access

Article information

Bull. Amer. Math. Soc. (N.S.), Volume 17, Number 1 (1987), 137-139.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 58G25 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]


Deturck, Dennis M.; Gordon, Carolyn S. Isospectral Riemannian metrics and potentials. Bull. Amer. Math. Soc. (N.S.) 17 (1987), no. 1, 137--139. https://projecteuclid.org/euclid.bams/1183553972

Export citation


  • [B] R. Brooks, On manifolds with negative curvature with isospectral potentials, preprint, 1985.
  • [DG1] D. DeTurck and C. Gordon, Isospectral deformations I: Riemannian structures on two-step nilspaces, Comm. Pure Appl. Math. 40 (1987), 367-387.
  • [DG2] D. DeTurck and C. Gordon, Isospectral deformations II: Metrics and potentials on general manifolds, preprint, 1987.
  • [GW] C. Gordon and E. Wilson, Isospectral deformations of compact solvmanifolds, J. Differential Geom. 19 (1984), 241-256.
  • [S] T. Sunada, Riemannian coverings and isospectral manifolds, Ann. of Math. (2) 121 (1985), 169-186.